Pacific Journal of Mathematics

Stability of unfoldings in the context of equivariant contact-equivalence.

Jean-Jacques Gervais

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 283-291.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689681

Mathematical Reviews number (MathSciNet)
MR934171

Zentralblatt MATH identifier
0648.58018

Subjects
Primary: 58E07: Abstract bifurcation theory
Secondary: 58C27

Citation

Gervais, Jean-Jacques. Stability of unfoldings in the context of equivariant contact-equivalence. Pacific J. Math. 132 (1988), no. 2, 283--291. https://projecteuclid.org/euclid.pjm/1102689681


Export citation

References

  • [1] J. J. Gervais, Sufficiency of jets, Pacific J. Math., 72 (1977), 419-422.
  • [2] J. J. Gervais, Deformations G-verselles et G-stables,Canad. J. Math., XXXVI, no. 1 (1984), 9-21.
  • [3] M. Golubitsky and D. Schaeffer, Imperfect bifurcation in presence of symmetry, Comm. Math. Phys., 67 (1979), 205-232.
  • [4] M. Golubitsky and D. Schaeffer, Singularities and Groupsin Bifurcation Theory I, Applied Math. Science, 51 (Springer-Verlag, New York, 1985).
  • [5] S. Izumiya, Stability ofG-unfoldings, Hokkaido Math. J., 9 (1980), 36-45.
  • [6] J. C. Tougeron, Ideaux de FonctionsDifferentiables, Ergebnisse Band 71 (Springer- Verlag, New York, 1972).
  • [7] G. Wasserman, Stability ofUnfoldings, Lecture Notes 393, (Springer-Verlag, New York, 1974).
  • [8] C. Zeeman, The Classification of Elementary Catastrophes of Codimension < 5, Lecture Notes 525 (Springer-Verlag, New York, 1976), 263-327.